Alert archive / Puerto Rico / Flash Flood Warnings in 2024
Flash Flood Warning 76, NWS JSJ
NWS JSJ issued this flash flood warning at Aug 14, 2024, 12:48 AM CDT. It was in force for 12 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2024, 12:48 AM CDT (05:48 UTC)
- Expired
- Aug 14, 2024, 1:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The San Juan radar (TJUA), 30 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 4:12 AM CDT | FLASH FLOOD | 1 E Humacao, PR | A vehicle was reported as stranded with people inside it. |
| Aug 14, 6:30 AM CDT | FLOOD | 1 Ssw Fajardo, PR | EMERGENCY MANAGER DIRECTOR REPORTED A FLOODED ROAD PR-194 AT KM 0.6. THE ROAD IS IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 74 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
148
WGCA52 TJSJ 140548
FFWSJU
PRC037-053-069-089-095-103-109-151-141200-
/O.NEW.TJSJ.FF.W.0076.240814T0548Z-240814T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
148 AM AST Wed Aug 14 2024
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Ceiba in Puerto Rico...
Fajardo in Puerto Rico...
Humacao in Puerto Rico...
Luquillo in Puerto Rico...
Maunabo in Puerto Rico...
Naguabo in Puerto Rico...
Patillas in Puerto Rico...
Yabucoa in Puerto Rico...
* Until 800 AM AST Wednesday.
* At 148 AM AST, Doppler radar indicated a strong rainband from
Tropical Storm Ernesto began to move over eastern Puerto Rico,
producing heavy rain across the warned area. Between 1 and 3
inches of rain have fallen. Additional rainfall amounts of 1 to 4
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fajardo, Humacao, Naguabo, Yabucoa, Maunabo, Luquillo, Ceiba,
Patillas, Emajagua, Anton Ruiz, Punta Santiago, Martorell, Aguas
Claras, Roosevelt Roads, Ramos, Playita, Playa Fortuna, Luis M.
Cintron, Palmas and Bajandas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 1812 6588 1819 6583 1827 6583 1829 6576
1838 6576 1836 6553 1832 6565 1832 6562
1825 6562 1821 6561 1819 6573 1805 6584
1801 6583 1797 6598 1804 6609 1811 6605
1808 6601
FLASH FLOOD...RADAR INDICATED
$$
ICP4 follow-up statements
422
WGCA72 TJSJ 140618
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
218 AM AST Wed Aug 14 2024
PRC037-053-069-089-095-103-109-151-141200-
/O.CON.TJSJ.FF.W.0076.000000T0000Z-240814T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ceiba PR-Fajardo PR-Humacao PR-Luquillo PR-Maunabo PR-Naguabo PR-
Patillas PR-Yabucoa PR-
218 AM AST Wed Aug 14 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 AM AST THIS MORNING
FOR CEIBA, FAJARDO, HUMACAO, LUQUILLO, MAUNABO, NAGUABO, PATILLAS
AND YABUCOA COUNTIES...
At 218 AM AST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. Additional rainfall amounts of 1 to 4 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 1812 6588 1819 6583 1827 6583 1829 6576
1838 6576 1836 6553 1832 6565 1832 6562
1825 6562 1821 6561 1819 6573 1805 6584
1801 6583 1797 6598 1804 6609 1811 6605
1808 6601
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
ERG819
WGCA52 TJSJ 141105
FFWSJU
PRC037-053-069-089-095-103-109-151-141600-
/O.EXT.TJSJ.FF.W.0076.000000T0000Z-240814T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
705 AM AST Wed Aug 14 2024
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Ceiba, Fajardo, Humacao, Luquillo, Maunabo, Naguabo, Patillas and
Yabucoa in Puerto Rico...
* Until noon AST.
* At 705 AM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 6 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Rio Fajardo, Rio Blanco, and Rio Guayanes are as flood stage, and
additional streams and rivers are likely to overflow as well.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 1812 6588 1819 6583 1827 6583 1829 6576
1838 6576 1836 6553 1832 6565 1832 6562
1825 6562 1821 6561 1819 6573 1805 6584
1801 6583 1797 6598 1804 6609 1811 6605
1808 6601
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
ERG996
WGCA52 TJSJ 141557
FFWSJU
PRC037-053-069-089-095-103-109-151-141800-
/O.EXT.TJSJ.FF.W.0076.000000T0000Z-240814T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
1157 AM AST Wed Aug 14 2024
The National Weather Service in San Juan has extended the
* Flash Flood Warning for...
Ceiba, Fajardo, Humacao, Luquillo, Maunabo, Naguabo, Patillas, and
Yabucoa...
* Until 200 PM AST.
* At 1157 AM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 6 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas. Mudslides in
areas of steep terrain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 1812 6588 1819 6583 1827 6583 1829 6576
1838 6576 1836 6553 1832 6565 1832 6562
1825 6562 1821 6561 1819 6573 1805 6584
1801 6583 1797 6598 1804 6609 1811 6605
1808 6601
FLASH FLOOD...RADAR INDICATED
$$
DS341
WGCA72 TJSJ 141756
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
156 PM AST Wed Aug 14 2024
PRC037-053-069-089-095-103-109-151-141806-
/O.EXP.TJSJ.FF.W.0076.000000T0000Z-240814T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ceiba PR-Fajardo PR-Humacao PR-Luquillo PR-Maunabo PR-Naguabo PR-
Patillas PR-Yabucoa PR-
156 PM AST Wed Aug 14 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 2 PM AST THIS AFTERNOON FOR
CEIBA, FAJARDO, HUMACAO, LUQUILLO, MAUNABO, NAGUABO, PATILLAS AND
YABUCOA COUNTIES...
The heavy rain has ended. Please continue to heed remaining road
closures.
A Flood Watch remains in effect until 800 AM AST Thursday for
portions of Puerto Rico and Virgin Islands.
&&
LAT...LON 1812 6588 1819 6583 1827 6583 1829 6576
1838 6576 1836 6553 1832 6565 1832 6562
1825 6562 1821 6561 1819 6573 1805 6584
1801 6583 1797 6598 1804 6609 1811 6605
1808 6601
$$
DSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 4:08 PM CDT, 8 hours 40 minutes earlier.
Area forecast discussion, Aug 13, 4:08 PM CDT, 8 hours 40 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
508 PM AST Tue Aug 13 2024
.SYNOPSIS...
A Hurricane Watch remains in effect for the U.S. Virgin Islands,
Vieques and Culebra. In addition, a Tropical Storm Warning
remains in effect for Puerto Rico and the U.S. Virgin Islands.
Tropical Storm Ernesto will approach the region later tonight,
bringing strong gusty winds and heavy rainfall to the region. The
areas most impacted will be the Virgin Islands, Vieques, Culebra,
and eastern Puerto Rico. A significant risk of flooding remain
expected, with mudslides likely in areas of steep terrain. Marine
and coastal conditions will continue to deteriorate tonight into
Wednesday. A gradual improvement in weather conditions is expected
on Wednesday afternoon as Ernesto moves over north of the region
and over the open Atlantic waters.
&&
.SHORT TERM...Tonight through Thursday...
A Hurricane Watch was issued today for the U.S. Virgin Islands,
Vieques and Culebra. A Tropical Storm Warning remains in effect for
Puerto Rico and the U.S. Virgin Islands. At 500 PM AST (2100 UTC),
the center of Tropical Storm Ernesto was located near latitude 18.0
North, longitude 64.1 West. Ernesto is moving toward the west-
northwest near 18 mph (30 km/h). A turn toward the northwest with a
gradual decrease in forward speed is expected tonight, followed by a
turn toward the north-northwest and north Wednesday night and
Thursday. On the forecast track, the center of Ernesto should pass
near or over the Virgin Islands this evening, and then pass just to
the northeast and north of Puerto Rico tonight and on Wednesday.
A gradual increase in rainfall and winds will be observed tonight as
Tropical Storm Ernesto moves closer to the islands. Therefore, the
potential for flooding rains remains high across the region.
Tropical Storm Ernesto is expected to produce total rain
accumulations of 4 to 6 inches over the U.S. Virgin Island with
isolated higher amounts. For Puerto Rico, 3 to 6 inches of rainfall,
with maximum amounts of 10 inches, is expected. As the night
progresses winds will increase as well. Ernesto is expected to
continue strengthening as it moves closer to the U.S. Virgin
Islands. Therefore, there is the potential to experience hurricane
force wind gusts across the higher elevations of these islands.
Despite the location of the center of Ernesto, its effects will be
observed across all the islands. A gradual improvement in weather
conditions is expected by Wednesday morning. By Thursday, warm
and hot conditions will return along with fair weather across the
region.
Residents and visitors should continue to monitor the progress of
this system and have their tropical emergency plans ready now.
Please refer to the latest Tropical Cyclone Bulletin (TCPAT5) issued
by National Hurricane Center and Hurricane Local Statements (HLSSJU)
issued by WFO San Juan PR for updated information.
.LONG TERM...Friday through Monday...
.PREV DISCUSSION... /issued 454 AM AST Tue Aug 13 2024/
The current forecast track has Tropical Storm Ernesto away from
our region by Friday, about 650 miles, and it is forecast to be a
Hurricane at that time. Weather conditions should improve in our
local area and return to a more typical pattern. The latest
Precipitable Water (PWAT) models suggest values returning to
average values. High pressure across the Atlantic should promote
southeasterly winds through Sunday, then shift from the east on
Monday. At the upper levels, a TUTT will approach from the
northeast, promoting favorable conditions aloft for daily showers.
In general, local weather during the long term will be dominated
by east-to-southeast winds, daytime heating, and local effects.
Therefore, afternoon convective activity with showers and
thunderstorms is expected across the interior and northwestern
Puerto Rico. For the U.S. Virgin Islands, passing showers dragged
by the winds will reach the islands mainly during the morning
hours. Limited excessive rainfall risk will probably be present as
ponding of water in roads and poorly drained areas is possible
with shower activity, mainly on Friday. Warm conditions will
return by Friday and last through the weekend, mainly across
coastal and lower elevations.
&&
.AVIATION...
(18Z TAFS)
SHRA/TSRA associated to the rainbands from TC Ernesto will continue
to gradually increase in a NE wind flow thru at least 13/22z, winds
will then acquire a west to southerly component through the night.
MVFR to IFR conds are expected from around 13/20z thru 14/10z,
starting across the USVI terminals and spreading across the eastern
PR terminals. NNE-NE winds should prevail btw 15-25 kt with gusts up
to 35 kt, turning NNW to WSW from this evening onwards, and
increasing to 35-45 kt with gusts up to 55 kt aft 13/22z at
TISX/TIST. As Ernesto is expected to move close to the northern
USVI, wind speeds are forecast to increase up 55 kt with gusts
around 70 kt near midnight tonight. At TJSJ, WNW to SSW winds could
range btw 25-35 kt with gusts up to 50 kt btw 14/04z-10z.
&&
.MARINE...
Tropical Storm Ernesto, located 135 miles ESE of San Juan and 65
miles ESE of St. Thomas, is expected to move into the local waters
this evening into Wednesday as a tropical cyclone. However, marine
conditions in our eastern Atlantic waters and the Anegada Passage
will continue to deteriorate as the night progresses. Further
deterioration in marine and weather conditions is expected Wednesday
through Thursday.
&&
.BEACH FORECAST...
Beach conditions will continue deteriorate as Tropical Storm
Ernesto approaches the region. Large breaking waves are expected
to impact the Virgin Islands and Puerto Rico from this evening
into Thursday. High Surf Advisory and High Rip Current Statements
are in effect from this evening through at least Wednesday
afternoon and Thursday, respectively.
&&
.HYDROLOGY...
Tropical Storm Ernesto will bring rainfall accumulation of 4 to 8
inches with maximum amounts of 10 inches for portions of the
Virgin Islands, eastern and southern Puerto Rico, as well as the
interior. The risk of flooding will be significant, with rapid
river rises, and mudslides likely. Please refer to the latest
Flash Flood Watch (FFWSJU) for additional information.
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Hurricane Watch for PRZ012-013.
Tropical Storm Warning for PRZ001>013.
Coastal Flood Advisory until 6 PM AST Wednesday for PRZ001>003-
012-013.
Flood Watch through Thursday morning for PRZ001>013.
High Rip Current Risk through late Wednesday night for
PRZ001>003-005-008.
High Surf Advisory until 6 PM AST Wednesday for PRZ001>003-005-
008-012-013.
High Rip Current Risk from Wednesday morning through late
Wednesday night for PRZ010.
High Rip Current Risk through late Wednesday night for PRZ012-
013.
VI...Hurricane Watch for VIZ001-002.
Tropical Storm Warning for VIZ001-002.
Coastal Flood Advisory until 6 PM AST Wednesday for VIZ001-002.
Flood Watch through Thursday morning for VIZ001-002.
High Surf Advisory until 6 PM AST Wednesday for VIZ001-002.
High Rip Current Risk through late Wednesday night for VIZ001-
002.
AM...Hurricane Watch for AMZ711-716-723-726-733.
Tropical Storm Warning for AMZ711-712-716-723-726-733-735-741-
742-745.
&&
DSR-CAM-ICP-CVB-GRS-ERF-OMSHazardous weather outlook, Aug 13, 4:24 AM CDT, 20 hours 24 minutes before
Perspectiva sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorología San Juan PR 523 AM AST martes 13 de agosto de 2024 AMZ711>745-PRZ001>013-140930- San Juan y Vecindad-Noreste-Sureste-Este Interior- Norte Central-Central Interior-Ponce y Vecindad-Noroeste- Oeste Interior-Mayagüez y Vecindad-Suroeste-Culebra-Vieques- Las aguas cercanas y fuera de la costa del Atlántico y del Caribe- 523 AM AST martes 13 de agosto de 2024 ...Favor de referirse al Comunicado Local sobre huracanes... AMZ716-726-VIZ001-002-140930- San Thomas San John e islas adyacentes-Santa Cruz- Aguas cercanas a la costa del Atlántico y aguas costeras adyacentes del Caribe- 523 AM AST martes 13 de agosto de 2024 ...Favor de referirse al Comunicado Local sobre huracanes... *** Este producto ha sido procesado automáticamente utilizando un programa de traducción y puede contener omisiones y errores. El Servicio Nacional de Meteorología no puede garantizar la precisión del texto convertido. De haber alguna duda, el texto en inglés es siempre la versión autorizada. ***
In the hours before
Local storm report, Aug 13, 10:21 PM CDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
1121 PM AST Tue Aug 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM Non-Tstm Wnd Gst Charlotte Amalie E 18.34N 64.92W
08/13/2024 M61 MPH Saint Thomas VI Buoy
Buoy station CHAV3 Charlotte Amalie, VI.
&&
YZRLocal storm report, Aug 13, 10:25 PM CDT, 2 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
1125 PM AST Tue Aug 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM Non-Tstm Wnd Gst 4 SSE Charlotte Amalie 18.28N 64.89W
08/13/2024 M79 MPH Saint Thomas VI Mesonet
Mesonet station XBUK Buck Island.
&&
YZRLocal storm report, Aug 13, 11:34 PM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
1234 AM AST Wed Aug 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM Non-Tstm Wnd Gst Charlotte Amalie E 18.34N 64.92W
08/14/2024 M66 MPH Saint Thomas VI Buoy
Buoy station CHAV3 Charlotte Amalie, VI.
&&
YZRLocal storm report, Aug 13, 11:42 PM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
1242 AM AST Wed Aug 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM Non-Tstm Wnd Gst 2 SSW Frederiksted Sout 17.68N 64.90W
08/13/2024 M63 MPH Saint Croix VI Mesonet
Mesonet station XCRXP Sandy Point NWR,.
&&
YZRLocal storm report, Aug 13, 11:44 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
1244 AM AST Wed Aug 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM Non-Tstm Wnd Gst 5 E Culebra 18.31N 65.23W
08/14/2024 M84 MPH Culebra PR Mesonet
Mesonet station XCUL Isla Culebrita Light.
&&
YZRLocal storm report, Aug 14, 12:04 AM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service San Juan PR
104 AM AST Wed Aug 14 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM Non-Tstm Wnd Gst 4 SSE Charlotte Amalie 18.28N 64.89W
08/14/2024 M75 MPH Saint Thomas VI Mesonet
Mesonet station XBUK Buck Island,.
&&
YZRThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 11:20 PM CDT | Flash Flood Warning | JSJ | 11 hr | |
| Aug 14, 1:06 AM CDT | Areal Flood Warning | JSJ | 8 hr | |
| Aug 14, 2:21 AM CDT | Flash Flood Warning | JSJ | 11 hr | |
| Aug 14, 3:41 AM CDT | Flash Flood Warning | JSJ | 9 hr | |
| Aug 14, 4:07 AM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Aug 14, 4:28 AM CDT | Flash Flood Warning | JSJ | 9 hr | |
| Aug 14, 5:11 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 14, 5:31 AM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Aug 14, 6:39 AM CDT | Flash Flood Warning | JSJ | 10 hr | |
| Aug 14, 7:23 AM CDT | Flash Flood Warning | JSJ | 8 hr | |
| Aug 14, 9:00 AM CDT | Flash Flood Warning | JSJ | 6 hr | |
| Aug 14, 9:49 AM CDT | Flash Flood Warning | JSJ | 9 hr | |
| Aug 14, 10:03 AM CDT | Flash Flood Warning | JSJ | 5 hr | |
| Aug 14, 10:40 AM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Aug 14, 1:24 PM CDT | Small Craft Advisory | JSJ | 20 hr | |
| Aug 14, 2:31 PM CDT | Areal Flood Warning | JSJ | 40 hr | |
| Aug 14, 3:01 PM CDT | Areal Flood Warning | JSJ | 40 hr | |
| Aug 14, 3:12 PM CDT | Flash Flood Warning | JSJ | 2 hr | |
| Aug 14, 3:27 PM CDT | Special Weather Statement | JSJ | 33 min | |
| Aug 14, 3:35 PM CDT | Flash Flood Warning | JSJ | 104 min | |
| Aug 14, 3:40 PM CDT | Areal Flood Warning | JSJ | 8 hr | |
| Aug 14, 3:52 PM CDT | Areal Flood Warning | JSJ | 8 hr | |
| Aug 14, 4:29 PM CDT | Areal Flood Warning | JSJ | 9 hr | |
| Aug 14, 6:32 PM CDT | Areal Flood Warning | JSJ | 15 hr | |
| Aug 14, 6:41 PM CDT | Areal Flood Warning | JSJ | 6 hr |
Nearby
Flash Flood Warnings in Puerto Rico, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.